# SDR SWIA201904265786

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 29,128 hours, 18,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Fod
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE AFTER SELECTING GEAR UP ON TAKEOFF. RETURN TO FIELD. (FLT#4834) CLOSED FOUND FOD IN NLG AREA CAUSING PROX SENSORS PX24 & PX44 TO BE OUT OF RIG. RE RIGGED PROX SENSORS IAW AMM. OPS CHECK GOOD. JACKED AIRCRAFT AND PERFORMED LANDING-GEAR EXTENSION & RETRACTION IAW AMM. OPS CHECK GOOD, NO FAULTS FOUND. A/C OK FOR SERVICE
